RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 6, Pages 847–852 (Mi mz1354)  

Picard and Lefschetz numbers of real algebraic surfaces

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: Two Picard numbers and two Lefschetz numbers are defined for a real algebraic surface. They are similar to the Picard number and the Lefschetz number of a complex algebraic surface. For these numbers, some estimates and relations in the form of inequalities are proved.

DOI: https://doi.org/10.4213/mzm1354

Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:6, 747–751

Bibliographic databases:

UDC: 512.7
Received: 27.01.1997

Citation: V. A. Krasnov, “Picard and Lefschetz numbers of real algebraic surfaces”, Mat. Zametki, 63:6 (1998), 847–852; Math. Notes, 63:6 (1998), 747–751

Citation in format AMSBIB
\Bibitem{Kra98}
\by V.~A.~Krasnov
\paper Picard and Lefschetz numbers of real algebraic surfaces
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 6
\pages 847--852
\mathnet{http://mi.mathnet.ru/mz1354}
\crossref{https://doi.org/10.4213/mzm1354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1679216}
\zmath{https://zbmath.org/?q=an:0948.14044}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 6
\pages 747--751
\crossref{https://doi.org/10.1007/BF02312767}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600026}


Linking options:
  • http://mi.mathnet.ru/eng/mz1354
  • https://doi.org/10.4213/mzm1354
  • http://mi.mathnet.ru/eng/mz/v63/i6/p847

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    Full text:94
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019